# SDR HNAA2017101000347

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 60,482 hours, 68,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Part serial: 302
- Condition: Inoperative
- Location: Seat 7df
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 7DF INOPERATIVE.   R & R THE EMERGENCY LIGHT.
